# SDR UALA2010060401958

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 34,043 hours, 4,175 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT GUARDED CAP TURNS SWITCH OFF.  NEEDS GUARD OPEN TO KEEP LIGHTS ARMED.  REPLACED SWITCH GUARD COVER, OPERATES NORMAL.
